Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 65, NWS Albuquerque, NM

June 2, 20124 counties in New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 2, 2012, 5:48 PM MDT for 4 counties in New Mexico. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2012, 5:48 PM MDT (23:48 UTC)
Expired
Jun 2, 2012, 6:45 PM MDT
In force
57 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Curry County, NM, De Baca County, NM, Quay County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 21 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:04 PM MDTTSTM WND GST 602 E House, NMDIME TO NICKEL SIZE HAIL AND HEAVY RAIN
Jun 2, 6:09 PM MDTHAIL 0.881 Se House, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2483 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS55 KABQ 022348
SVRABQ
NMC009-011-037-041-030045-
/O.NEW.KABQ.SV.W.0065.120602T2348Z-120603T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 PM MDT SAT JUN 2 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO
  NORTHEASTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
  SOUTHWESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO
  NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 645 PM MDT

* AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES NORTH OF TAIBAN...OR ABOUT 13 MILES NORTHEAST OF FORT
  SUMNER...AND MOVING NORTHEAST AROUND 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOUSE...
  RAGLAND...
  QUAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3491 10399 3502 10371 3474 10332 3445 10367
      3430 10375 3427 10403 3447 10430
TIME...MOT...LOC 2348Z 242DEG 28KT 3457 10401

$$
2 follow-up statements
892 
WWUS55 KABQ 030029
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MDT SAT JUN 2 2012

NMC009-011-037-041-030045-
/O.CON.KABQ.SV.W.0065.000000T0000Z-120603T0045Z/
CURRY-DE BACA-QUAY-ROOSEVELT-
629 PM MDT SAT JUN 2 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROOSEVELT...SOUTHWESTERN QUAY...NORTHEASTERN DE BACA AND NORTHWESTERN
CURRY COUNTIES UNTIL 645 PM MDT...

AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR FORREST...OR ABOUT 27 MILES SOUTH OF TUCUMCARI...MOVING
NORTHEAST AROUND 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  QUAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3491 10399 3502 10371 3474 10332 3445 10367
      3430 10375 3427 10403 3447 10430
TIME...MOT...LOC 0029Z 230DEG 29KT 3478 10365

$$
537 
WWUS55 KABQ 030045
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT SAT JUN 2 2012

NMC009-011-037-041-030055-
/O.EXP.KABQ.SV.W.0065.000000T0000Z-120603T0045Z/
CURRY-DE BACA-QUAY-ROOSEVELT-
645 PM MDT SAT JUN 2 2012

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR NORTHWESTERN
ROOSEVELT...SOUTHWESTERN QUAY...NORTHEASTERN DE BACA AND NORTHWESTERN
CURRY COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3491 10399 3502 10371 3474 10332 3445 10367
      3430 10375 3427 10403 3447 10430
TIME...MOT...LOC 0045Z 230DEG 29KT 3486 10353

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:04 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 2, 3:04 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT SAT JUN 2 2012

.DISCUSSION...
MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR SEVERE WEATHER
ACROSS THE FAR NORTHEAST PLAINS THROUGH THIS EVENING.

SHORTWAVE MOVING ACROSS COLORADO HAS HELPED IN THE DEVELOPMENT OF
THUNDERSTORMS ALONG THE SANGRE DE CRISTO MOUNTAINS...NORTHWARD INTO
COLORADO. AS THESE STORMS MOVE INTO BETTER MOISTURE AND
INSTABILITY...THEY MAY INCREASE IN INTENSITY. LATEST LAPS ANALYSIS
DEPICTS AROUND 3000J/KG CAPE AND 30KTS OF 0-6KM BULK SHEAR.  THIS
SHOULD BE MORE THAN SUFFICIENT FOR SEVERE HAIL. ADDITIONALLY...
SURFACE TEMP/TD SPREADS ON THE ORDER OF 30 TO 35 DEGREES WILL AID IN
DOWNBURST/SEVERE WIND POTENTIAL. ONE CAVEAT TO THE SEVERE POTENTIAL
IS THE SHIELD OF MID/UPPER LEVEL CLOUDS MOVING OVER THE AREA FROM
EARLIER STORMS.

AS THE UPPER WAVE QUICKLY MOVES EAST TONIGHT...CONVECTION SHOULD
ALSO SLIDE EASTWARD...AND OUT OF THE CWA BY THE MIDNIGHT HOUR.
THEN...A WEAK BACK DOOR FRONT WILL SLIDE INTO NORTHEAST NM
TOMORROW...WHICH MAY BE AN ADDITIONAL FOCUS FOR CONVECTION.
HOWEVER...AT LEAST AT THIS TIME...DOES NOT LOOK TO BE AS VIGOROUS AS
TODAY.

AS THE FRONT CONTINUES TO SLIDE SOUTH AND WEST ON MONDAY...HIGHER
LOW LEVEL MOISTURE WILL BE USHERED AS FAR WEST AS THE CENTRAL
MOUNTAIN CHAIN. THIS COMBINED WITH ABUNDANT HEATING WILL ALLOW FOR
STORMS TO DEVELOP AGAIN OVER THE CENTRAL MOUNTAIN CHAIN.  LOOKS LIKE
STORMS MAY INITIALLY HUG THE HIGHER TERRAIN WITH LITTLE STEERING
FLOW...BUT MAY ADVANCE EASTWARD AS A COLD POOL DEVELOPS AND
CONVECTION BECOMES MORE ORGANIZED IN THE EVENING. RAISED POPS A FEW
MORE NOTCHES ACROSS THE NE. OUTFLOW BOUNDARIES FROM THIS CONVECTION
SHOULD RESULT IN AN EAST CANYON WIND IN THE CENTRAL VALLEYS MONDAY
EVENING. MAY GET PRETTY GUSTY FOR A SHORT TIME DEPENDING ON THE
STRENGTH OF CONVECTION. THIS WILL HELP USHER IN LOW LEVEL MOISTURE
BACK TO THE CONTINENTAL DIVIDE.

THE DEPTH OF THIS MOISTURE WEST OF THE CENTRAL MTNS WILL BE PRETTY
THIN...THUS SHOULD BE EASILY MIXED BACK OUT ON TUESDAY. THUNDERSTORM
CHANCES REMAIN IN THE FORECAST TUESDAY THROUGH FRIDAY ACROSS THE
EAST AS THE DRYLINE WAFFLES BACK AND FORTH.

THE OTHER STORY IN THE NEAR TERM IS THE HEAT. ROSWELL HAS ALREADY
MADE IT INTO TRIPLE DIGIT HEAT TODAY...AND IS LIKELY TO DO SO AGAIN
TOMORROW. SEVERAL OTHER LOCATIONS WILL MAKE A RUN AT RECORD HIGH
TEMPERATURES BOTH TODAY AND SUNDAY.

34

&&

.FIRE WEATHER...
ONE TO TWO HOURS OF CRITICAL FIRE WEATHER CONDITIONS OVER A SMALL
PORTION OF THE WEST THROUGH THIS AFTERNOON AS WINDS GET JUST HIGH
ENOUGH TO REACH CRITICAL LEVELS. MIN RH VALUES WILL BE IN THE
CRITICAL RANGE...IN THE SINGLE DIGITS...WELL INTO THE EVENING. A
FEW STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
THE NORTHEAST PLAINS...WHILE OTHER STORMS WILL BE FOUND FROM THE
CENTRAL MOUNTAINS TO THE TEXAS BORDER. AS FAR AS CONVECTION OUT
WEST...IT STILL LOOKS PRETTY MARGINAL FOR ANY SIGNIFICANT CONVECTION
AS MOISTURE IS JUST TOO MARGINAL. IN FACT RH NIGHTTIME RECOVERIES
WILL BE POOR TO FAIR IN THE WEST AND CENTRAL WHILE GOOD TO EXCELLENT
IN MOST OF THE EAST TONIGHT AND SUN NIGHT. ON MON ANOTHER RELATIVELY
MOIST SURGE SHOULD INTRUDE INTO EAST AND PROBABLY CENTRAL AREAS
AREAS PROVIDING BETTER RH RECOVERIES...ESPECIALLY FOR CENTRAL
SECTIONS. THIS WILL ALSO INCREASE STORM CHANCES FOR THOSE AREAS AS
WELL. WIDESPREAD HIGH HAINES VALUES OF 6 ARE LIKELY FOR WESTERN AND
CENTRAL AREAS AGAIN SUNDAY...BUT THIS WILL BE SHIFTED TO JUST THE
WEST EARLY NEXT WEEK. ISOLATED SUPER HAINES IN THE WEST SUNDAY
THROUGH TUESDAY AFTERNOONS. A RIDGE OF HIGH PRESSURE WILL BUILD OVER
THE STATE LATER NEXT WEEK. ONLY ISOLATED CONVECTION FOR THE EASTERN
PLAINS WEDNESDAY THROUGH FRIDAY...OTHERWISE DRY AND VERY WARM WITH
LOW DAYTIME HUMIDITIES BUT GENERALLY LIGHT WINDS.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS PREVAIL AT ALL AIRPORTS WEST OF THE CENTRAL MT CHAIN
NEXT 24 HOURS WITH NO SIGNIFICANT AVIATION HAZARDS EXPECTED. TO THE
EAST VFR CONDITIONS THROUGH MUCH OF THE PERIOD...BUT THERE WILL BE
OCCASIONAL ISOLD TO SCT CONVECTION DEVELOPING THROUGH THE AFTERNOON
E OF THE CENTRAL MT CHAIN...CREATING BRIEF OCCURRENCES OF LOCALIZED
MVFR TO IFR VSBYS AND CIGS. WIND GUSTS OF 35 AND 50 KTS...HAIL TO
ONE HALF INCH AND LIGHTNING STRIKES POSSIBLE WITH MOST STORMS. BEST
CHANCES FOR STRONG TO SEVERE TSRA TO BE E OF A LINE FROM KRTN TO
KTCC BETWEEN 20Z AND 05Z. ONE INCH HAIL AND WIND GUSTS TO 60 MPH
POSSIBLE IN THE STRONGEST STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  92  53  93 /   0   0   0   0
DULCE...........................  40  86  40  85 /   0   0   0  10
CUBA............................  42  88  47  86 /   0   0   0  20
GALLUP..........................  45  88  43  88 /   0   0   0   0
EL MORRO........................  41  85  39  85 /   0   0   0  10
GRANTS..........................  45  88  44  89 /   0   0   0  10
QUEMADO.........................  49  84  48  86 /   0   0   0   5
GLENWOOD........................  45  91  45  92 /   0   0   0   0
CHAMA...........................  41  80  44  77 /   5  10   5  20
LOS ALAMOS......................  57  85  62  83 /   0   5   0  20
PECOS...........................  56  86  60  83 /  10   5   5  40
CERRO/QUESTA....................  50  81  50  78 /   5  10   5  30
RED RIVER.......................  44  74  46  70 /  20  20  10  40
ANGEL FIRE......................  40  75  42  70 /  20  30  20  50
TAOS............................  44  88  48  84 /   0   5   0  20
MORA............................  53  84  55  79 /  20  20  10  50
ESPANOLA........................  48  92  54  89 /   0   0   0  10
SANTA FE........................  55  86  60  83 /   0   5   5  20
SANTA FE AIRPORT................  55  91  57  88 /   0   5   0  20
ALBUQUERQUE FOOTHILLS...........  61  91  62  90 /   0   5   0  10
ALBUQUERQUE HEIGHTS.............  64  92  64  92 /   0   0   0  10
ALBUQUERQUE VALLEY..............  59  93  60  94 /   0   0   0  10
ALBUQUERQUE WEST MESA...........  60  93  58  93 /   0   0   0  10
LOS LUNAS.......................  57  94  57  93 /   0   0   0  10
RIO RANCHO......................  61  93  59  92 /   0   0   0  10
SOCORRO.........................  60  97  58  96 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  57  88  58  86 /   5   5   5  30
TIJERAS.........................  56  92  59  88 /   0   5   5  20
MORIARTY/ESTANCIA...............  51  90  52  88 /  10   5   5  30
CLINES CORNERS..................  53  87  57  84 /  20   5   5  40
GRAN QUIVIRA....................  55  88  54  86 /   5   5   5  20
CARRIZOZO.......................  56  92  56  92 /   0   0   0  10
RUIDOSO.........................  58  85  58  83 /  10   5   5  20
CAPULIN.........................  53  82  59  78 /  20  30  30  50
RATON...........................  48  91  54  87 /  20  30  20  50
SPRINGER........................  53  90  53  86 /  20  20  20  50
LAS VEGAS.......................  53  87  56  83 /  20  10  10  50
CLAYTON.........................  61  92  62  89 /  30  30  30  40
ROY.............................  59  89  58  85 /  20  20  20  40
CONCHAS.........................  64  96  64  93 /  20  10  10  30
SANTA ROSA......................  63  97  63  94 /  20   5   5  20
TUCUMCARI.......................  66  99  66  96 /  20  10  10  20
CLOVIS..........................  63  98  63  94 /  30  10   5  20
PORTALES........................  64  99  64  95 /  30  10   5  20
FORT SUMNER.....................  65 102  62  99 /  20   5   5  20
ROSWELL.........................  65 102  64 100 /  10   0   0  10
PICACHO.........................  64  96  63  93 /  20   5   5  10
ELK.............................  60  89  60  88 /  10   5   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, Jun 2, 5:53 AM MDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
553 AM MDT SAT JUN 2 2012

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
553 AM MDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING OVER FAR NORTHEAST NEW MEXICO WHERE STRONG DAMAGING
WIND GUSTS AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AND
MONDAY NIGHT FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD ACROSS THE
EASTERN PLAINS WHERE STRONG DAMAGING WIND GUSTS AND LARGE HAIL ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Jun 2, 3:51 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT SAT JUN 2 2012

NMZ532-533-022215-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
351 PM MDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND NORTHERN
GUADALUPE COUNTIES THROUGH 415 PM MDT...

AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF SANTA ROSA LAKE STATE
PARK...OR ABOUT 18 MILES NORTHEAST OF SANTA ROSA...MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHERN GUADALUPE AND SOUTHERN SAN MIGUEL COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR NORTHEAST NEW MEXICO.

&&

LAT...LON 3542 10439 3519 10422 3500 10451 3502 10472
      3521 10469
TIME...MOT...LOC 2151Z 238DEG 19KT 3519 10454
Special weather statement, Jun 2, 4:18 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT SAT JUN 2 2012

NMZ530-022245-
UNION COUNTY-
418 PM MDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 445
PM MDT...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SENECA...OR ABOUT 18 MILES
NORTH OF CLAYTON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SENECA AND STATE ROAD 406.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SATURDAY EVENING FOR UNION COUNTY.

&&

LAT...LON 3681 10300 3652 10301 3661 10329 3681 10329
TIME...MOT...LOC 2218Z 275DEG 23KT 3670 10313
Special weather statement, Jun 2, 4:20 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT SAT JUN 2 2012

NMZ532-022245-
EASTERN SAN MIGUEL COUNTY-
420 PM MDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL COUNTY THROUGH
445 PM MDT...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF CONCHAS DAM...OR ABOUT 28
MILES SOUTHWEST OF MOSQUERO...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...CONCHAS DAM...CONCHAS LAKE
STATE PARK...AND BELL RANCH.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3557 10390 3535 10393 3526 10429 3538 10446
      3564 10442
TIME...MOT...LOC 2220Z 275DEG 23KT 3549 10428
Special weather statement, Jun 2, 5:07 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT SAT JUN 2 2012

NMZ531-534-022330-
HARDING COUNTY-QUAY COUNTY-
507 PM MDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND EXTREME
SOUTHEASTERN HARDING COUNTIES THROUGH 530 PM MDT...

AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF NARA VISA...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...GLENRIO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3517 10305 3521 10341 3552 10341 3554 10303
      3518 10303
TIME...MOT...LOC 2307Z 272DEG 58KT 3543 10308
Special weather statement, Jun 2, 5:11 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
511 PM MDT SAT JUN 2 2012

NMZ531-532-534-022345-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-
511 PM MDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL...CENTRAL QUAY
AND SOUTHERN HARDING COUNTIES THROUGH 545 PM MDT...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF CONCHAS...OR ABOUT 18 MILES
NORTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...STATE ROAD 104 BETWEEN
CONCHAS AND TUCUMCARI.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3560 10403 3553 10358 3526 10359 3520 10382
      3527 10408 3550 10408
TIME...MOT...LOC 2310Z 271DEG 17KT 3538 10389
Local storm report, Jun 2, 5:46 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 PM MDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     7 ENE TUCUMCARI         35.21N 103.61W
06/02/2012  M75 MPH          QUAY               NM   ASOS

            KTCC ASOS.

&&

EVENT NUMBER ABQ1201209

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:02 PM MDTSpecial Weather StatementABQQuay28 min
Jun 1, 6:18 PM MDTSevere Thunderstorm WarningABQQuay27 min
Jun 1, 7:14 PM MDTSpecial Weather StatementABQUnion46 min
Jun 2, 12:32 AM MDTSpecial Weather StatementABQQuay28 min
Jun 2, 1:50 PM MDTSpecial Weather StatementABQUnion25 min
Jun 2, 1:56 PM MDTSpecial Weather StatementABQColfax34 min
Jun 2, 2:16 PM MDTSpecial Weather StatementABQUnion29 min
Jun 2, 2:57 PM MDTSpecial Weather StatementABQSan Miguel33 min
Jun 2, 3:09 PM MDTSpecial Weather StatementABQColfax36 min
Jun 2, 3:44 PM MDTSpecial Weather StatementABQUnion31 min
Jun 2, 3:50 PM MDTSpecial Weather StatementABQSan Miguel25 min
Jun 2, 3:51 PM MDTSpecial Weather StatementABQSan Miguel24 min
Jun 2, 4:18 PM MDTSpecial Weather StatementABQUnion27 min
Jun 2, 4:20 PM MDTSpecial Weather StatementABQHarding25 min
Jun 2, 5:07 PM MDTSpecial Weather StatementABQQuay23 min
Jun 2, 5:11 PM MDTSpecial Weather StatementABQQuay34 min
Jun 2, 5:36 PM MDTSevere Thunderstorm WarningABQQuay24 min
Jun 2, 5:55 PM MDTSevere Thunderstorm WarningABQHarding, Quay35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.